# SDR EIA2004107

- Difficulty date: October 7, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 107,117 hours, 26,531 cycles
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, NR 3 ENGINE WOULD NOT SPOOL UP.  THRUST LEVER AT 3/4 TRAVEL, EPR 1.034, N1 42.3 PERCENT, N2 95.8 PERCENT, EGT 761 DEG, FUEL FLOW 4795.  REMOVED NR 3 EVC.  OP'S AND LEAK CHECK OK PER MM 75-31-01.  PERFORMED ALTERNATE EVC TRIM TEST NR 08A PER MM 71-00-00. CHECK OK.  DMI NR 457 FOR 60 HRS MAX FLY BACK LIMIT FOR NORMAL EVC TRIM ADJ AND TEST.  NON-MEL.
